MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231218
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: aspirin, lisinopril, and simvastatin.Additional devices implanted and/or related to this event: plc121400/18634295.
 
Event or Problem Description
On (b)(6) 2019, this patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.Reportedly, prior to the (b)(6) 2019 procedure, there was a previous stented dissection that was present before the endograft placement in the distal right common iliac artery with a 12mm x 30mm self-expanding stent.It was reported the patient presented to the hospital on (b)(6) 2019, with symptoms of an ischemic right leg.Computed tomography revealed a compression of the proximal gore® excluder® aaa contralateral leg endoprosthesis limb at the level of the bifurcation of the endograft.Both the rlt231218 and plc121400 devices were compressed at the proximal area of overlap, both limbs were in an area where the aorta measures 16mm total.There is a ct on post op day one that shows this, but the images are not available to gore for evaluation.The physician reintervened and deployed an 8mm x 27mm balloon expandable bare metal stent and post dilated to 10mm.Angiogram revealed resolution of compression and palpable pulse returned to the right groin.The final angiogram showed no sign of extravasation.The patient tolerated the reintervention procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8656766
Report Number3007284313-2019-00163
Device Sequence Number16616646
Product Code MIH
UDI-Device Identifier00733132622351
UDI-Public00733132622351
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Catalogue NumberRLT231218
Device Lot Number20153140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight78